# SDR FDEA200906182157

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: A2814002100600
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 21, OTBD SIDE, INSIDE FUEL TANK, LARGE FUEL TUBING HAS EVIDENCE OF FRETTING AT THE SUPPORT CLAMP.   REPAIRED DAMAGE ON FUEL TUBING AT RIB 21 AND 24 IAW EA 2810-127972.
